In this paper, a nonlinear differential problem involving the p-Laplacian operator with mixed boundary conditions is investigated. In particular, the existence of three non-zero solutions is established by requiring suitable behavior on the nonlinearity. Concrete examples illustrate the abstract results.

Bonanno G., D'Agui G., Sciammetta A. (2019). Nonlinear elliptic equations involving the p-Laplacian with mixed Dirichlet-Neumann boundary conditions. OPUSCULA MATHEMATICA. ROCZNIK AKADEMIA GÓRNICZO-HUTNICZA IM. STANISłAWA STASZICA, 39(2), 159-174 [10.7494/OpMath.2019.39.2.159].

Nonlinear elliptic equations involving the p-Laplacian with mixed Dirichlet-Neumann boundary conditions

Sciammetta A.
2019-01-01

Abstract

In this paper, a nonlinear differential problem involving the p-Laplacian operator with mixed boundary conditions is investigated. In particular, the existence of three non-zero solutions is established by requiring suitable behavior on the nonlinearity. Concrete examples illustrate the abstract results.
Settore MAT/05 - Analisi Matematica
https://www.opuscula.agh.edu.pl/vol39/2/art/opuscula_math_3911.pdf
Bonanno G., D'Agui G., Sciammetta A. (2019). Nonlinear elliptic equations involving the p-Laplacian with mixed Dirichlet-Neumann boundary conditions. OPUSCULA MATHEMATICA. ROCZNIK AKADEMIA GÓRNICZO-HUTNICZA IM. STANISłAWA STASZICA, 39(2), 159-174 [10.7494/OpMath.2019.39.2.159].
File in questo prodotto:
File Dimensione Formato  
11. Nonlinear elliptic equations involving the p-Laplacian with mixed Dirichlet-Neumann boundary conditions.pdf

accesso aperto

Tipologia: Versione Editoriale
Dimensione 438.9 kB
Formato Adobe PDF
438.9 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/398715
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 6
social impact